# SDR SWIA201231998

- Difficulty date: October 4, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,541 hours, 23,751 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AT LBL 11.0 NEAR LOWER FLANGE.  (C-CHECK)  REPAIRED FS 280 FLOORBEAM LOWER FLANGE AT LBL 11.0 PER REO.
